Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


An area theorem for holomorphic functions

Author: Shinji Yamashita
Journal: Proc. Amer. Math. Soc. 93 (1985), 615-617
MSC: Primary 30C55
MathSciNet review: 776189
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ D\mathop \subset \limits_ \ne {\mathbf{C}}$ and $ \Delta \mathop \subset \limits_ \ne {\mathbf{C}}$ be open sets in the plane $ {\mathbf{C}}$ containing 0. Suppose that $ D$ is connected and $ f$ is holomorphic in $ D$ with $ f(0) = 0$. Then, for $ Q = f(D) \cap \Delta $ and $ P = {f^{ - 1}}(Q)$, we have

$\displaystyle A(P) + A(Q) \geqslant \pi {[\min \{ \operatorname{dis}(\partial D,0),\operatorname{dis}(\partial \Delta ,0)\} ]^2},$

$ A( \cdot )$ denoting the area. The constant $ \pi $ is sharp and the equality holds if and only if $ f \equiv 0,\operatorname{dis}(\partial D,0) \leqslant \operatorname{dis}(\partial \Delta ,0)$, and $ D$ is a disk of center 0.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30C55

Retrieve articles in all journals with MSC: 30C55

Additional Information

PII: S 0002-9939(1985)0776189-3
Keywords: Areas of the image and the preimage, Alexander-Osserman-Taylor-Ullman's inequality, inner functions, Hardy class $ {H^2}$, Frostman's theorem
Article copyright: © Copyright 1985 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia